Latest additions:
2015-07-03
13:15

1 p, 86.6 KB
L’extravagància política / Cardús i Ros, Salvador, 1954- (Universitat Autònoma de Barcelona)
2010
Ara, Núm. 15 (12 Desembre 2010) , p. 30  
2015-07-03
12:49

1 p, 57.4 KB
Deu anys sense brúixola / Cardús i Ros, Salvador, 1954- (Universitat Autònoma de Barcelona)
2011
Ara, Núm. 34 (2 gener 2011) , p. 22  
2015-07-03
12:37

1 p, 54.3 KB
Qui t’estima, t’abonyega / Cardús i Ros, Salvador, 1954- (Universitat Autònoma de Barcelona)
2010
Ara, Núm. 22 (19 Desembre 2010) , p. 30  
2015-07-03
08:06

35 p, 526.1 KB
A p-adic construction of ATR points on Q-curves / Guitart, Xavier (Universität Duisburg-Essen. Institut für Experimentelle Mathematik) ; Masdeu, Marc (University of Warwick. Mathematics Institute)
In this note we consider certain elliptic curves defined over real quadratic fields isogenous to their Galois conjugate. We give a construction of algebraic points on these curves defined over almost totally real number fields. [...]
2015 - 10.5565/PUBLMAT_59215_09
Publicacions matemàtiques, Vol. 59 Núm. 2 (2015) , p. 511-545 (Articles)  
2015-07-03
08:06

31 p, 465.8 KB
Optimal quasi-metrics in a given pointwise equivalence class do not always exist / Brigham, Dan (University of Missouri at Columbia. Department of Mathematics) ; Mitrea, Marius (University of Missouri at Columbia. Department of Mathematics)
In this paper we provide an answer to a question found in [3], namely when given a quasi-metric p, if one examines all quasi-metrics which are pointwise equivalent to p, does there exist one which is most like an ultrametric (or, equivalently, exhibits an optimal amount of Hölder regularity)? The answer, in general, is negative, which we demonstrate by constructing a suitable Rolewicz-Orlicz space.
2015 - 10.5565/PUBLMAT_59215_08
Publicacions matemàtiques, Vol. 59 Núm. 2 (2015) , p. 479–509 (Articles)  
2015-07-03
08:06

31 p
Second order geometry of spacelike surfaces in de Sitter 5-space / Kasedou, Masaki (National Institute of Technology (Akita, Japó). Institute of Natural Science) ; Nabarro, Ana Claudia (Universidade de Sao Paulo. Instituto de Ciências Matemáticas e de Computaçao) ; Soares Ruas, Maria Aparecida (Universidade de Sao Paulo. Instituto de Ciências Matemáticas e de Computaçao)
The de Sitter space is known as a Lorentz space with positive constant curvature in the Minkowski space. A surface with a Riemannian metric is called a spacelike surface. In this work we investigate properties of the second order geometry of spacelike surfaces in de Sitter space S5 1 by using the action of GL(2,R) X SO(1,2) on the system of conics defined by the second fundamental form. [...]
2015 - 10.5565/PUBLMAT_59215_07
Publicacions matemàtiques, Vol. 59 Núm. 2 (2015) , p. 449–477 (Articles)  
2015-07-03
08:06

31 p
Compactness of higher-order Sobolev embeddings / Slavíková, Lenka (Charles University (Praga, República Txeca). Department of Mathematical Analysis)
We study higher-order compact Sobolev embeddings on a domain ∩ ⊆Rn endowed with a probability measure ∨ and satisfying certain isoperimetric inequality. Given m ∈ N, we present a condition on a pair of rearrangement-invariant spaces X( ∩,∨) and Y ( ∩,∨) which suffices to guarantee a compact embedding of the Sobolev space V m X ( ∩,∨) into Y (∩,∨). [...]
2015 - 10.5565/PUBLMAT_59215_06
Publicacions matemàtiques, Vol. 59 Núm. 2 (2015) , p. 373–448 (Articles)  
2015-07-03
08:06

31 p
Reflection groups of the quadratic form -px 2/0 + x 2/1 + ... x 2/n with p prime / Mark, Alice (University Station (Austin, Estats Units d'Amèrica). Department of Mathematics)
We present the classification of rellective quadratic forms -px 2/0 + x 2/1 + . . . + x 2/n for p prime. We show that for p = 5, it is re ective for 2 ≤ n ≤ 8, for p = 7 and 17 it is rellective for n = 2 and 3, for p = 11 it is rellective for p = 2, 3; and 4, and it is not rellective for higher values of n. [...]
2015 - 10.5565/PUBLMAT_59215_05
Publicacions matemàtiques, Vol. 59 Núm. 2 (2015) , p. 353–372 (Articles)  
2015-07-03
08:06

13 p, 395.6 KB
Tout chemin générique de hérissons réalisant un retournement de la sphère dans R3 comprend un hérisson porteur de queues d’aronde positives / Martinez-Maure, Yves (Institut Mathématique de Jussieu (París, França))
Hedgehogs are (possibly singular and self-intersecting) hypersurfaces that describe Minkowski differences of convex bodies in Rn+1. They are the natural geometrical objects when one seeks to extend parts of the Brunn–Minkowski theory to a vector space which contains convex bodies. [...]
2015 - 10.5565/PUBLMAT_59215_04
Publicacions matemàtiques, Vol. 59 Núm. 2 (2015) , p. 339-351 (Articles)  
2015-07-03
08:06

31 p
Sub-Gaussian heat kernel estimates and quasi Riesz transforms for 1≤p≤2 / Chen, Li (Instituto de Ciencias Matemáticas (Madrid, Espanya))
On a complete non-compact Riemannian manifold M, we prove that a so-called quasi Riesz transform is always Lp bounded for 1 < p ≤ 2. If M satifies the doubling volume property and the sub-Gaussian heat kernel estimate, we prove that the quasi Riesz transform is also of weak type (1; 1).
2015 - 10.5565/PUBLMAT_59215_03
Publicacions matemàtiques, Vol. 59 Núm. 2 (2015) , p. 313–338 (Articles)